Journal article icon

Journal article

Automated continuous verification for numerical simulation

Actions


Access Document


Publisher copy:
10.5194/gmd-4-435-2011

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Expand authors...
Journal:
Geoscientific Model Development
Volume:
4
Issue:
2
Pages:
435-449
Publication date:
2011-05-16
DOI:
EISSN:
1991-9603
URN:
uuid:fa067fc4-aad2-42ea-8038-86bc983218e3
Source identifiers:
398386
Local pid:
pubs:398386

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP